Semi-nonparametric estimation of extended ordered probit models

This paper presents a semi-nonparametric estimator for a series of generalized models that nest the ordered probit model and thereby relax the distributional assumption in that model. It describes a new Stata command for fitting such models and presents an illustration of the approach.


Issue Date:
2004
Publication Type:
Journal Article
DOI and Other Identifiers:
st0056 (Other)
PURL Identifier:
http://purl.umn.edu/116207
Published in:
Stata Journal, Volume 04, Number 1
Page range:
27-39
Total Pages:
13

Record appears in:



 Record created 2017-04-01, last modified 2017-10-13

Fulltext:
Download fulltext
PDF

Rate this document:

Rate this document:
1
2
3
 
(Not yet reviewed)